# SDR DALA2020040602188

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 BTW FR67 TO FR68 AT AFT GALLEY AREA, REPLACED FLOOR BEAM LOC -Y765 BTW FR 66 TO FR 70 AFT GALLEY AREA FLOOR STRUCTURE AS PER A320 SRM 51-72-11 AND SRM 51-42- 11 AND DWG D53472816
